# SDR SWAA2023041815606

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727C+10 TO BS 767 (MARKED)<[01] VERIFIED APPLICABILITY SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  STEPS 1-3 COMPLETED.;[02] VERIFIED STEPS 1-3.;[03] FABRICATED NEW/SERVICABLE AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM BS 727 - BS 767 AT OUT OF MATERIAL BAC1496-377#7075T62 LOT#1508577-1 LOCATED AND DRILLED PER SRM#51-40-05-0G-0 AND BOEING DWG#146A7502. OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER;[04] VERIFIED CORRECTIVE ACTION 3.;[05] VERIFIED MEASUREMENT TABLE.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT PER SRM#53-00-53-1A-2 STEPS 2.E.(1)-(2);[07] AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT TO BE INSTALLED ON CUSTOMER CARD NBR#5360-E-16462-NG (TTG8Q004C8NT);[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7
